Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Does Cyclobezaprine lead to urinary incontinence?

Jun 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2496 Questions
I am taking cyclobezaprine 10mg at night before sleep. I have increased the dosage to 15mg total. It helps my migraines and aids with sleep. I have been taking clonazepan for 10 years 2 mg daily. One at 4ish and one at bedtime with the cyclobenzaprine dose of 15mg. i wake up after one hour or two and get hungry. I've also got an excersize regiment that is using all body weight focused on my core. I especially do stringent ab work and use inversion techniques. The ISSUE. I can't urinate normally. I need to go after a sip, and have to right away. Sometimes it's every 15 minutes. I have pain in my sides front area, not back. I have lower pain in my belly but variable all around sharp stomach pains. Like I'm PMSing. That area. I do have the very strange dreams. Can the muscle relaxer be preventing me from holding it so to speak when I have to pee. Also the ab work I do is no joke. Very intense. The prelude to all of the meds is anxiety, sleeplessness (my entire life) as in I can NOT sleep. My ideas flow, I'm thinking all the time, stress, nervousness. The onset of the migraines two years ago I tried Pamelor for. Stopped that 3 months ago. Then we started the cyclobenziprine to possibly reduce th migraines, help me sleep and lower the clonazepan dose over time. i had increased it to two at night after going off the pamelor. I am female 40 year about 105lbs. Im 5'1. I am most worried about a possible infection spread causing some problems. Sorry this is another thing. I had what we thought was a UTI and treated it. Symtoms went away then came back a few eeks later. Took more antibiotics. Symtoms went away shortly again then stomach pains and super cloudy urine appeared. Doctor did a urine test and the paper turned the color of the rainbow, I took a broad spectrum antibiotic, and the symptoms went away but took the whole dose to get relief. Yesterday massive stomach pains and an anxiety attack caused me to go to Urgent Care and see the on duty doctor. She tested my urine for bacteria and said looked good. I want to know why the pain and peeing is happening all the time. Am I overdosing on muscle relaxers mixed with clonazepan and working out and causing limp muscles causing the inability to hold my bladder. is this dangerous? Could an infection have spreader and I should go to the ER?
Posted Sun, 23 Feb 2014 in Mental Health
Answered by Dr. Abhishek Kapoor 1 hour later
Brief Answer: Better to decrease cyclobezaprine Detailed Answer: Hi Thanks for trusting on healthcare magic in such a difficult situation. I, Dr Abhishek Kapoor, would try to resolve your problem. You have been taking cyclobezaprine 15mg. It is a high dose and it could lead to urinary problem due to its muscle relaxant effect. You are also taking clonazepam twice in a day. Both cyclobezaprine and clonazepam would lead to bladder muscle supression due to their synergistic effect on urinary tract function, which would lead to urinary difficulty. In that case, first try to decrease the dose of cyclobezaprine. Other side effects like stomach ache etc you are getting is also due to cyclobezaprine. For migrine, you can take tricyclic antidepressant with beta blocker rather than cyclobezaprine. Consult to a psychiatrist for further treatment. These drugs would help to control the frequency of headache and improve the side effects caused by cyclobezaprine. It would also decrease the chances of urinary tract infection. Urinary infection could spread to kidney from bladder due to backward reflux. That would be better, if you sleep the dose of cyclobezaprine. For sleep, you can add another sleeping pills or increase the dose of clonazepam. I think, with that i could solve your query. You can connect me, whenever you need my service. Regards Dr. Abhishek Kapoor Psychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor